# SDR CALA2010122200633

- Difficulty date: December 22, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 63,433 hours, 16,667 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N2762
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R ON DESCENT WENT FROM ARMED TO DISARMED PERFORMED GIRT BAR MECHANISM SYSTEM TEST AS PER 52-11-25-735-024.  ALSO PERFORMED GIRT BAR MECHANISM ADJUST TEST AS PER 52-11-25- 825-001, ALL OPS CHECKS NORMAL, AS PRECAUTION PRESSURIZED A/C, NO FURTHER DEFECT NOTED.
